# SDR SWAA2024092023358

- Difficulty date: August 6, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-489167<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23353969; DUE DATE: 17-MAR-25;[02] TOOL USED: RADIOMETER P/N: XRP-3000; S/N: 1998072; DUE DATE: 23-JAN-25;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW
